San Francisco, CA
A 28-year-old female asked:
I got a mirena (levonorgestrel) inserted mid-jul '15. my next period started on oct 19th and even though it is lighter, i'm still bleeding! is there something wrong?
1 doctor answer • 1 doctor weighed in
Dr. Cynthia Palabricaanswered
Obstetrics and Gynecology 35 years experience
Mirena (levonorgestrel): Like all progesterone contraceptives abnormal bleeding is a side effect. This could be bleeding every day or no bleeding at all or anything in between. What you described could be entirely normal.
Created for people with ongoing healthcare needs but benefits everyone.
2k viewsAnswered >2 years ago
Last updated Nov 6, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.